# SDR USAAD99100

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE CEILING EMERGENCY LIGHTS ADJACENT TO THE AFT SERVICE DOOR WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY POWER SUPPLY.  (X)
